Communications in Mathematical Physics

, Volume 211, Issue 3, pp 527–558

Strange Attractors Across the Boundary¶of Hyperbolic Systems

  • C. A. Morales
  • M. J. Pacifico
  • E. R. Pujals

DOI: 10.1007/s002200050825

Cite this article as:
Morales, C., Pacifico, M. & Pujals, E. Comm Math Phys (2000) 211: 527. doi:10.1007/s002200050825

Abstract:

We study a bifurcation of Axiom A (hyperbolic) vector fields in dimension three leading to robust strange attractors with singularities. The Axiom A vector fields involved in the bifurcation exhibit a basic set equivalent to the suspension of a three symbol subshift. The attractors arising from this kind of bifurcation are not equivalent to the geometric Lorenz attractors.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • C. A. Morales
    • 1
  • M. J. Pacifico
    • 1
  • E. R. Pujals
    • 1
  1. 1.Departamento de Métodos Matemáticos, IM-UFRJ, Caixa Postal 68530, Cep 21945-970, Rio de Janeiro, RJ, Brasil. E-mail: morales@impa.br; enrique@impa.br; pacifico@impa.brBR